# SDR MZZA0500011

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 19,626 hours, 7,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT FAIRING EMERGENCY LIGHT INOPERATIVE.  THE M1670 CHARGER WAS REPLACED IAW MM 33-51-00.
